# SDR ASAA2017060121076

- Difficulty date: June 1, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,469 hours, 24,572 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WET AREA CORRODED ON FLOORBEAM BS 986.5.  ACFT GROUNDED.  REMOVED AND REPLACED FLOORBEAM TEE FITTING IAW SRM 53-70-51-2R-4, REPAIR 4.
